# SDR SWIA2019091846326

- Difficulty date: September 17, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 38,384 hours, 32,349 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 605.0 CORRODDED ON FORWARD SIDE FROM APROX LEFT STR 18 TO RIGHT STR 25 MARKED. (C-CHECK) RO: 09/14/19 REMOVED AND INSTALLED NEW FRAME SECTOR IAW SRM. LEAK CHECK GOOD.
